MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOL2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL

ROCHE DIAGNOSTICS CHOL2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Catalog Number 03039773190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas integra 400 plus serial number was (b)(6).Calibration and qc were acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's serum sample tested with chol hico gen.2 (chol2) assay on a cobas integra 400 plus analyzer.Initial result: 615.10 mg/dl (accompanied by a data flag).The patient questioned the result and on (b)(6) 2024 the sample was then repeated.Repeat result: 179.13 mg/dl.
 
Additional Manufacturer Narrative
Correction: the cobas integra 400 plus serial number was (b)(6).A general reagent problem can be excluded because calibration and quality control were acceptable.The frequent occurrence of the "filling volume/no fluid" alarm was consistent with incorrect filled tubes or wrong tube configuration.The clotting time was low which was consistent with a general pre-analytical issue.The investigation did not identify a product problem.The root cause was consistent with a pre-analytical issue.

Brand Name
CHOL2
Common Device Name
ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18739343
Report Number1823260-2024-00489
Device Sequence Number12573422
Product Code CHH
UDI-Device Identifier04015630918430
UDI-Public04015630918430
Combination Product (Y/N)Y
Initial Reporter CountryBA
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number03039773190
Device Lot Number75174001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR
Patient SexMale